# SDR 07FDEA04718

- Difficulty date: November 5, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  ON LOWER JUNCTION FITTING LT CENTER TANK, INTERNAL, SEVERAL HOLES WITH CRACK FINDINGS.  REPAIR PERFORMED BY REAM UP UNTIL DAMAGE REMOVAL IAW EA 6-5710-114908 AND RAS/054537/070/2007 ISS A.
